Open Access

On cyclic and invariant subspaces of an operator $J\otimes B$ in the Sobolev spaces of vector functions


Full Text

Coming Soon.





Article Information

TitleOn cyclic and invariant subspaces of an operator $J\otimes B$ in the Sobolev spaces of vector functions
SourceMethods Funct. Anal. Topology, Vol. 5 (1999), no. 1, 1-12
MathSciNet MR1771248
CopyrightThe Author(s) 1999 (CC BY-SA)

Citation Example

I. U. Domanov, On cyclic and invariant subspaces of an operator $J\otimes B$ in the Sobolev spaces of vector functions, Methods Funct. Anal. Topology 5 (1999), no. 1, 1-12.


BibTex

@article {MFAT91,
    AUTHOR = {Domanov, I. U.},
     TITLE = {On  cyclic  and  invariant  subspaces  of  an  operator  $J\otimes B$  in  the  Sobolev  spaces  of  vector  functions},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {5},
      YEAR = {1999},
    NUMBER = {1},
     PAGES = {1-12},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=91},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues